# SDR FDEA201004231302

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70513
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - AFT OF NOSE RADOME AT STA 305 LOWER CTR AREA WITH EXISTING BLEND OUT.  EXISTING BLEND OUT AT FUSELAGE AFT OF NOSE RADOME AT STA 305, LOWER CTR AREA EVALUATED AND FOUND OUT OF LIMIT IAW SRM 53-10-00 VOL I, REV 96. ORIGINAL THICKNESS = 0.063", MATERIAL REMOVED = 0.028" AND REMAINING THICKNESS = 0.035".  REPAIR CARRIED OUT IAW SRM 53-20-00 FIG 6 VOL I REV 96.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
